# SDR DALA2018021600935

- Difficulty date: February 16, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,121 hours, 48,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE DELAM CORROSION. AFT RT CORNER OF AFT LAV SVC DOOR FRAME. COMPLIED WITH ERA 482821-14 REV A. RECEIVED FINAL ERA 48281-14 REV A. COMPARED TO PRI 482821-14 REV A. REV 2. PRI MATCHES ERA.
